Stop taking one of the meds
May 17, 2006
I sent a question about stop taking the combivir. I stopped for a week and my face cleared up. Once I started it up again my face broke out twice as bad. Does this mean that I should ask the doctor about another replacement.
Response from Dr. Henry
Absolutely for at least several reasons: 1) to find a medicine not linked to your facial condition, and 2) need to stay on effctive medicine to avoid drug resistance and failure of your treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get HIV From Receiving Oral Sex?
- Licking Vagina How Long Does It Take To Test Positive For HIV
- Mutual Masturbation And HIV
- Odds Of Getting HIV Toilet Splash
- Probability Of Getting HIV From Swallowing Cum
- Too Scared To Get Tested After Unprotected Oral Sex Without Ejaculation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.